# SDR SIMA20160301002

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 39,273 hours, 36,120 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Contactor
- Condition: Defective
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE PRIOR TO DEPARTURE, PUNGENT ACRID ODOR, SUGGESTIVE OF ELEC FIRE FILLED FLIGHT DECK.  APU RUNNING, NO GND POWER, INSPECTED ACFT THERMALLY, NO SIGNIFICANT HOT SPOTS DETECTED INTERNAL OR EXTERNAL.  SEE PRIOR WRITE UP FOR SMOKE PG 3998956 1.  REF AML PAGE 3998982 ITEMS 1 -3.  SHORTLY AFTER SMELL WAS REPORTED APU SHUTDOWN & WOULD NOT START.  FOUND BATT BUS 2 FUSE F0140 BLOWN.  REF LOG PAGE 3998985 ITEM 2, AMM 24-34-02, NO FIX, PAGE 3998982 2.  R & R APU STARTER & GEN IAW AMM 24-34-01.  OPERATIONS CHECKED GOOD.  TROUBLE SHOT IAW FIM 24-36-00-810-802A. R & R APU START CONTACTOR IAW WM 24-36-50, APU OPERATIONS CHECKED GOOD IAW AMM 49-13-00, NO FAULTS.  OK FOR SERVICE.
